# SDR AALA20050631

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Condition: Inoperative
- Location: Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - INFLIGHT T730/28SEPT, DURING TAKEOFF ROLL WHEEL NOT TURNING LIGHT ILLUMINATED.  ABORTED TAKEOFF.  SPEED LESS THAN 10 KNOTS.  FOUND NO ELECTRICAL OUTPUT FROM NUMBER 3 TRANSDUCER.  REPLACED NR 3 TRANSDUCER AND REPLACED ANTI-SKID CONTROL BOX AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
